Enrique Casanovas

Enrique Casanovas

Enrique Casanovas
PhD in Philosophy from Universitat de Barcelona
Professor at Universitat de Barcelona

Personal webpage

email: e.casanovas@ub.edu

 

Biosketch

Professor at the Departament de Probabilitat, Lògica i Estadística (previously at Lògica, Història i Filosofia de la Ciència) from the Universitat de Barcelona. Ph.D from UB (1987), postdoc in Freiburg (1989-91), visiting scholar at Urbana-Champaign (1998-99) and Berkeley (2002). Tinker visiting professor at Stanford University (2012). W3 Professor at the University of Freiburg (2014). Node Coordinator of the FP6 Marie Curie network MODNET (2005-08). Associate editor of Archive for Mathematical Logic.

 

Research Interests

  • Model theory, in particular stability theory and its generalizations: simple theories, NIP theories and NTP2 theories
  • Automorphism groups of first order structures
  • Model theory of imaginaries and hyperimaginaries

 

Selected publications

  • Casanovas, M. Ziegler. Stable theories with a new predicate. The Journal of Symbolic Logic 66 (2001) 1127-1140.
  • Casanovas, D. Lascar, A. Pillay, M. Ziegler. Galois groups of first-order theories. Journal of Mathematical Logic 1 (2001) 305-19.
  • Casanovas, F.O. Wagner. The free roots of the complete graph. Proceedings of the AMS 132 (2004) 1543-1548.
  • Casanovas. Simple Theories and hyperimaginaries. Cambridge University Press 2011.
  • Adler, E. Casanovas, A. Pillay. Generic stability and stability. The Journal of Symbolic Logic 79 (2014) 179-185.